# SDR FDEA201210123603

- Difficulty date: October 12, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 52,646 hours, 23,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED ON OPENING. R & R L1 SLIDE PER MM 25-66-01-4. CHECKED OK, ACFT OK FOR SERVICE.
